Jump to content

kayla24: ruminating songs and withdrawal


kayla24

Recommended Posts

kayla24

 

I was on wellbutrin xl for about six weeks, went up to 300mg dose for a week then back down to 150mg i was having such bad suicidal thoughts that i had to stop taking the wellbutrin after going back on the 150mg for five days. Before this my doctor had me on several different drugs including haldol and remeron but only for a short period of time, during this time i developed an unfortunate side effect of songs replaying over in my head from the time i wake up until the time i fall asleep. i’ve heard of earworms but i think this is different, nothing is able to turn it off. if i think of another song that will start playing but that’s about all the control i have over it.

 

its negatively impacted my life in so many ways, i was hoping once i stopped the wellbutrin xl it would fade it’s been just over a week and no changes as of yet. i had also been placed on nozinan for sleep but worried this is only making the repetitive song loops worse i’ve slowly began to taper off this as well hoping for some relief. has anyone else experienced this horrible symptom? if so how did you cope with it and did it subside? thank you.

Edited by Gridley
Link to post
  • Moderator

Welcome to SA, Kayla24.

 

Repetitive song loops are a common withdrawal symptom, likely stemming from the several drugs the doctor prescribed for you.  It will subside, like all other withdrawal symptoms, in time.

Intrusive repetitive song symptom or ear worms - Symptoms ...

How long have you been on the antipsychotic, Nozinan?  I would be very careful with this.  If you've been on it over a month, you should taper off by no more than 10% of your current dose every four weeks.

 

Why taper by 10% of my dosage?

 

We don't recommend a lot of supplements on SA, as many members report being sensitive to them due to our over-reactive nervous systems, but two supplements that we do recommend are magnesium (glycerinate is a good form) and omega 3 (fish oil). Many people find these to be calming to the nervous system. 

 

Magnesium, nature's calcium channel blocker 

 

Omega-3 fatty acids (fish oil) 

 

Add in one at a time and at a low dose in case you do experience problems.

 

This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.

 

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg 1986-1991 CT, soon reinstated.  CT 2000. RI 1 mg 2011-2016.  Sept. 2016  0.625mg X 3

Nov.27, 2020, 7-week Ativan-Valium crossover + change to one 18.75mg dose, w/1 month hold.

Feb. 9, 2021, begin 10% every 4 weeks taper.  Current dose as of April 10: 13mgai.  Taper is 31% complete.

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 16mgai (44mgpw).  Aug 2016, discovered SA, holding at 16mg.  Taper is 78% complete.  

  

Supplements: omega, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg.


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post

i’ve been on the nozinan for just over a month. i was instructed by the pharmacist to cut the pill in half for a week, then continue to lower the dose over the course of another week. i’ve been taking a mulitvitamin and cod liver oil supplement but still am feeling not great, the music hasn’t let up at all and i’m considering going back up to 25mg of nozinan and trying to taper off in a few weeks once more was curious if maybe i tried too soon with having just gotten off the wellbutrin. 

 

thanks for your reply as these intrusive music loops are really discouraging me and my anxiety has me thinking they’ll never let up. i was given 1mg lorazepam tablets that somewhat soothe the audio loops but only for a short period of time no real relief there.

Link to post
  • Moderator
18 minutes ago, kayla24 said:

i was instructed by the pharmacist to cut the pill in half for a week, then continue to lower the dose over the course of another week.

Of course, you're free to taper at whatever rate you choose.  Our recommendation would be to go more slowly, as I said no more than 10% of your current dose every four weeks.  Being on a psychiatric drug for a month puts you at risk of withdrawal symptoms if you go off too fast.  Going faster might work for you, but it might not, and our approach is to go slowly when tapering psychiatric drugs.

 

20 minutes ago, kayla24 said:

1mg lorazepam tablets that somewhat soothe the audio loops but only for a short period of time no real relief there.

Please be careful with the Lorazepam.  Physical dependence can begin with 2 to 4 weeks of regular use and can also result from intermittent usage.  Once you're dependent, you get none of the original benefit (which as you say isn't much anyway) and you are taking the drug solely to stave off withdrawal.

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg 1986-1991 CT, soon reinstated.  CT 2000. RI 1 mg 2011-2016.  Sept. 2016  0.625mg X 3

Nov.27, 2020, 7-week Ativan-Valium crossover + change to one 18.75mg dose, w/1 month hold.

Feb. 9, 2021, begin 10% every 4 weeks taper.  Current dose as of April 10: 13mgai.  Taper is 31% complete.

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 16mgai (44mgpw).  Aug 2016, discovered SA, holding at 16mg.  Taper is 78% complete.  

  

Supplements: omega, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg.


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post

I'm thinking I'm going to go more slowly as I haven't been feeling the greatest the past few days since splitting the 25mg dose, and am worried about withdrawal from this making the intrusive audio loops worst which is the last thing that I want to do. 

With the lorazepam I have been trying just to take 1mg tablet daily, but on bad days I find myself sometimes taking two of the 1mg tablets. 
I'm aware of the dependence and definitely don't want to add that into that mix either, thank you for your help. 

Link to post
  • ChessieCat changed the title to kayla24: ruminating songs and withdrawal

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy